# SDR USAA2014062600014

- Difficulty date: June 12, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 14,962 hours, 9,793 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON FWD CARGO BAY DOOR AT FRAME 24, Z-1550MM, Y600MM.  REPLACED FWD CARGO BAY DOOR AT FRAME 24, Z-1550MM, Y600MM SRM 51-10-03.
